# SDR 95ZZZX4090

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27554
- Make and model: Bell 206L-1
- Aircraft serial: 45246
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201127
- Condition: Bearing Worn
- Location: Feather Bearing
- Part time: 383 hours
- Component: 206011810125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR ASSEMBLY REMOVED BECAUSE IT WOULD NOT BALANCE.  HIGH FREQUENCY VIBRATION DURING PHASE INSPECTION.  FOUND 2 EACH 206-010-765-001 BEARINGS WORN BEYOND LIMITS.
